# SDR WTAA950253

- Difficulty date: August 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N453UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120148
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Ind
- Condition: Malfunctioned
- Location: Lt Eng
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ACV - LEFT TORQUE INDICATION ROSE TO LIMIT AT ACCELERATED RATE DURING TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT. MAINTENANCE WAS UNABLE TO DUPLICATE REPORTED DISCREPANCY DURING ENGINE GROUND RUNS.  ALL ENGINE INDICATIONS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
